Journalartikel
Autorenliste: Eisfeld, J
Jahr der Veröffentlichung: 1997
Seiten: 77-80
Zeitschrift: Archiv der Mathematik
Bandnummer: 68
Heftnummer: 1
ISSN: 0003-889X
DOI Link: https://doi.org/10.1007/s000130050034
Verlag: Springer
Abstract:
A t-cover of a finite projective space P is a set of t-dimensional subspaces covering all points of P. Beutelspacher [1] constructed examples of t-covers and proved that his examples are of minimal cardinality. We shall show that all examples of minimal cardinality ''look like'' the examples of Beutelspacher.
Zitierstile
Harvard-Zitierstil: Eisfeld, J. (1997) On smallest covers of finite projective spaces, Archiv der Mathematik, 68(1), pp. 77-80. https://doi.org/10.1007/s000130050034
APA-Zitierstil: Eisfeld, J. (1997). On smallest covers of finite projective spaces. Archiv der Mathematik. 68(1), 77-80. https://doi.org/10.1007/s000130050034